Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Is delayed ejaculation an indication of any sexual disorder?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8819 Questions
Question
I am a male of 38 years (28/01/75) and approaching to 39 years. During masturbation and intercourse, I have noticed that I take a long time to ejaculate and the quantity of semen becomes lesser than earlier. The semen at the time of ejaculation, I find sticky and dense. My question is 1) whether any problem or signal of sexual disorder? 2) Whether it is normal with the age? 3) How can I increase the quantity of semen? Any medicine / diet ect.. I shall be thankful to your reply. Regards Mallikarjun
Posted Tue, 17 Dec 2013 in Erectile Dysfunction
 
 
Answered by Dr. P. T. Patil 3 hours later
Brief Answer: It could be normal variations. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have few doubts about quantity and consistency of semen and ejaculation, I shall be happy if you can post me few more details to help me in making comments on your problem 1) Are you married ? and having relationship with only one partner? 2)Do you spend enough time in fore play? 3) How long you take to ejaculate after penetration of vagina? 4) Do you have any psychological issues with your partner? 5) Do you masturbate frequently? 6) Do you have normal sexual desire ? The delayed ejaculation is mainly due to psychological factor and mind related and in some cases it is related to serum testosterone levels in the blood.Please check your testosterone levels. Normally man ejaculates 2-4 ml of semen in 24 hours ,If you have more than one sexual encounter in a day naturally the quantity of semen is bound to be less in subsequent ejaculation compared to first ejaculation. The consistency of semen depends upon the water intake If you you consume less water your semen tends to be thicker than normal. I do not think that you have any sexual disorder it is mostly due to anxiety.Following measure will help you to boost up your confidence and getting good erection.and have enjoyable sexual life. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Is delayed ejaculation an indication of any sexual disorder? 15 minutes later
Dear Dr. XXXXXXX Thanks for resolving the queries. The followings are answer of your question 1) Are you married ? and having relationship with only one partner? - Yes and physically once in a week 2)Do you spend enough time in fore play? - Not much 3) How long you take to ejaculate after penetration of vagina? - 15 to 20 mins.(Average) 4) Do you have any psychological issues with your partner? - No. for your note, I use to have intercourse once in a week. 5) Do you masturbate frequently? - Yes I love to release every alternative day. i.e.3 to 4 day (once per day) a week 6) Do you have normal sexual desire ? - yes. specially at early morning (i.e. 3 - 4am)
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: It could be due to frequent masturbation. Detailed Answer: Hello Thanks for feed back . Your delayed ejaculation is likely to be due to frequent masturbation .Please avoid the same instead you can have sex thrice a week This will help you in resolving the problem of delayed ejaculation. At the same time spend more time in fore play This will help to get ejaculation and orgasm early . Do not worry this will get resolved over a period of time . Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor